On the Cauchy Problem for $\mathop {2b}\limits^ \to$ -Parabolic Systems with Growing Coefficients

  • S. D. Ivasyshen Нац. техн. ун-т України „КПI”, Київ
  • H. S. Pasichnyk


For $\mathop {2b}\limits^ \to$ -parabolic dissipative systems and systems with growing coefficients as $| x | → ∞$ in the presence of degeneracies in the initial hyperplane, we investigate the fundamental matrix of solutions and the solvability of the Cauchy problem.
How to Cite
Ivasyshen, S. D., and H. S. Pasichnyk. “On the Cauchy Problem for $\mathop {2b}\limits^ \to$ -Parabolic Systems With Growing Coefficients”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 11, Nov. 2000, pp. 1484-96, https://umj.imath.kiev.ua/index.php/umj/article/view/4555.
Research articles